# SDR FDEA201107192803

- Difficulty date: July 19, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082622
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM STA 380, RBL 25 - RBL 45.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG. 4B.   FABRICATED REPAIR PARTS AND REPAIRED TOP TEE CAP OF FLOORBEAM BS 380 IAW SRM 53-10-8 FIG. 3 AND 51-30-2.
